# SDR QXEA2017041100240

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 14,238 hours, 15,160 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Part serial: NMC00008
- Condition: Malfunctioned
- Location: Nlg Doors
- Part time: 14,238 hours, 15,160 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, A NOSE GEAR UNSAFE LIGHT ILLUMINATED & THE NOSE GEAR WOULD NOT EXTEND. AN ALTERNATE EXTENSION WAS ACCOMPLISHED AND NOSE GEAR CAME DOWN NORMALLY. LANDING UNEVENTFUL. C/W PSEU FAULT HISTORY RETRIVAL, LEG 01 FAULTS AS FOLLOWS NGDRCL UNREASONABLE NEAR, NGDN2 UN FAR, NGLK2 UNFAR, NGDN1 UN FAR, NGLK1 UN FAR. NO PRESENT FAULTS. C/W T/S PER TECH SERVICES AND DETERMINED THE NLG SOLENOID SEQUENCE VALVE IS BYPASSING.  REMOVED & REPLACED NLG SEQUENCE VALVE IAW AMM 32-31-71-000/400-801. NO HELP. NO CONTAMINATION FOUND. FLUSH NOT REQUIRED IAW AMM 29-10-00-617-801 PARA 1B. NLG FAILED RETRACT & EXTEND IAW AMM 32-31-00-867-802. AIRCRAFT DOWN JACKED & MLG DOWNLOCK ACTUATORS RECONNECTED.  REPLACED NLG DOOR ACTUATOR IAW 32-31-56-000/400-801. RIGGED NLG DOOR. C/W RETRACT AND EXTEND OF NLG IAW AMM 32-31-00-867-802. OPS CHECKED GOOD. ALL LEAK CHECKED GOOD. A/C OK FOR CONTINUED SERVICE.
